# SDR HEEA0015559

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER INDICATOR NR 2 AND ROTOR NEEDLE WILL NOT COME UP.
